# SDR USAA2009112593226

- Difficulty date: November 18, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6948204505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACKED ANGLE AT BS 360 BETWEEN S13L & S14L.  REPLACED ANGLE AT BS 360 BETWEEN S13L & S14L IAW BOEING DRAWING 69-48204.
